# SDR AALA20031182

- Difficulty date: October 20, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICERS HSI DISPLAY INOPERATIVE SHORTLY AFTER TAKEOFF DISPLAY INTERMITTENT FOR .5 OF FLIGHT, INOPERATIVE REMAINDER OF FLIGHT.  TROUBLESHOT FOUND FAULTY SYMBOL GENERATOR.  REPLACED RIGHT SYSTEM GEN AS PER MM.  ACCOMPLISHED ALL REQ CHECKS OPS CHECKED NORMAL OF EHSI SYSTEM.  (M)
